Advanced Search
MyIDEAS: Login to save this paper or follow this series

Conditional Comonotonicity

Contents:

Author Info

  • Clotilde Napp

    ()
    (CEREMADE - CEntre de REcherches en MAthématiques de la DEcision - CNRS : UMR7534 - Université Paris Dauphine - Paris IX, CREST - Centre de Recherche en Économie et Statistique - INSEE - École Nationale de la Statistique et de l'Administration Économique)

  • Elyès Jouini

    ()
    (CEREMADE - CEntre de REcherches en MAthématiques de la DEcision - CNRS : UMR7534 - Université Paris Dauphine - Paris IX)

Abstract

In this paper we propose a generalization of the comonotonicity notion by introducing and exploring the concept of conditional comonotonicity. We characterize this notion and we show on examples that conditional comonotonicity is the natural extension of the concept of comonotonicity to dynamic settings.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://halshs.archives-ouvertes.fr/docs/00/15/15/16/PDF/DEF_05.pdf
Download Restriction: no

Bibliographic Info

Paper provided by HAL in its series Post-Print with number halshs-00151516.

as in new window
Length:
Date of creation: 2005
Date of revision:
Publication status: Published, Decisions in Economics and Finance, 2005, 27, 2, 153-166
Handle: RePEc:hal:journl:halshs-00151516

Note: View the original document on HAL open archive server: http://halshs.archives-ouvertes.fr/halshs-00151516/en/
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/

Related research

Keywords: comonotonicity; dynamic comonotonicity;

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Andrew B. Abel, 2001. "An exploration of the effects of pessimism and doubt on asset returns," Working Papers 01-1, Federal Reserve Bank of Philadelphia.
  2. Chateauneuf, A. & Kast, R. & Lapied, A., 1992. "Choquet Pricing for Financial Markets with Frictions," G.R.E.Q.A.M. 92a11, Universite Aix-Marseille III.
  3. Philip H. Dybvig, 1987. "Inefficient Dynamic Portfolio Strategies or How to Throw Away a Million Dollars in the Stock Market," Cowles Foundation Discussion Papers 826R, Cowles Foundation for Research in Economics, Yale University, revised Jan 1988.
  4. Hansen, Lars Peter & Sargent, Thomas J & Tallarini, Thomas D, Jr, 1999. "Robust Permanent Income and Pricing," Review of Economic Studies, Wiley Blackwell, vol. 66(4), pages 873-907, October.
  5. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: theory," Insurance: Mathematics and Economics, Elsevier, vol. 31(1), pages 3-33, August.
  6. Pok-sang Lam & Stephen G. Cecchetti & Nelson C. Mark, 2000. "Asset Pricing with Distorted Beliefs: Are Equity Returns Too Good to Be True?," American Economic Review, American Economic Association, vol. 90(4), pages 787-805, September.
  7. Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, vol. 55(1), pages 95-115, January.
  8. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: applications," Insurance: Mathematics and Economics, Elsevier, vol. 31(2), pages 133-161, October.
  9. Wang, Shaun & Dhaene, Jan, 1998. "Comonotonicity, correlation order and premium principles," Insurance: Mathematics and Economics, Elsevier, vol. 22(3), pages 235-242, July.
  10. Dybvig, Philip H, 1988. "Distributional Analysis of Portfolio Choice," The Journal of Business, University of Chicago Press, vol. 61(3), pages 369-93, July.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Marco Corazza & A. Malliaris & Elisa Scalco, 2010. "Nonlinear Bivariate Comovements of Asset Prices: Methodology, Tests and Applications," Computational Economics, Society for Computational Economics, vol. 35(1), pages 1-23, January.
  2. Wu, Xianyi & Zhou, Xian, 2006. "A new characterization of distortion premiums via countable additivity for comonotonic risks," Insurance: Mathematics and Economics, Elsevier, vol. 38(2), pages 324-334, April.
  3. Guillaume Carlier & Rose-Anna Dana & Alfred Galichon, 2012. "Pareto efficiency for the concave order and multivariate comonotonicity," Sciences Po publications info:hdl:2441/5rkqqmvrn4t, Sciences Po.
  4. Cheung, K.C. & Rong, Yian & Yam, S.C.P., 2014. "Borch’s Theorem from the perspective of comonotonicity," Insurance: Mathematics and Economics, Elsevier, vol. 54(C), pages 144-151.
  5. Puccetti, Giovanni & Scarsini, Marco, 2010. "Multivariate comonotonicity," Journal of Multivariate Analysis, Elsevier, vol. 101(1), pages 291-304, January.
  6. repec:spo:wpecon:info:hdl:2441/5rkqqmvrn4tl22s9mc0p00hch is not listed on IDEAS
  7. S. Hochrainer-Stigler & N. Lugeri & M. Radziejewski, 2014. "Up-scaling of impact dependent loss distributions: a hybrid convolution approach for flood risk in Europe," Natural Hazards, International Society for the Prevention and Mitigation of Natural Hazards, vol. 70(2), pages 1437-1451, January.
  8. Marc Rieger, 2011. "Co-monotonicity of optimal investments and the design of structured financial products," Finance and Stochastics, Springer, vol. 15(1), pages 27-55, January.
  9. Cheung, Ka Chun, 2008. "Improved convex upper bound via conditional comonotonicity," Insurance: Mathematics and Economics, Elsevier, vol. 42(2), pages 651-655, April.
  10. Tahir Choulli & Christophe Stricker & Jia Li, 2007. "Minimal Hellinger martingale measures of order q," Finance and Stochastics, Springer, vol. 11(3), pages 399-427, July.
  11. Elyès Jouini & Walter Schachermayer & Nizar Touzi, 2006. "Law Invariant Risk Measures Have the Fatou Property," Post-Print halshs-00176522, HAL.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:hal:journl:halshs-00151516. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.